# SDR CA020327008

- Difficulty date: March 22, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338931CGNGC
- Condition: Cracked
- Location: Brake
- Component: Brake, Bfgoodrich, 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A COMPANY DIRECTED INSPECTION, NR 1 STATOR DISC WAS FOUND CRACKED THROUGH, THE OTHER WAS CRACKED IN SEVERAL PLACES.
